# SDR NOCA21506

- Difficulty date: December 5, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2700 · Flight Control System
- Part: Torque Tube
- Part number: AE6722509
- Condition: Corroded
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS ON INBOARD TORQUE TUBE SPLINES NR 17, 24, 25 AND 26.  REMOVED AND REPLACED TORQUE TUBE.
